# SDR F3LA2008100700671

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blanking Plate
- Part number: D5348015900600
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE R2 FORWARD DOOR GIRT BAR FITTING BLANKING PLATE IS CORRODED ON UPPER AND LOWER SURFACE.  MAINTENANCE REMOVED CORRODED GIRT BAR BLANKING PLATE AND INSTALLED NEW, REFERNCE WORK CARD C534103-01.
